# SDR JIKA2023062801

- Difficulty date: June 28, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- Aircraft time: 31,862 hours, 42,478 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED AIR RETURN DUE TO ATTITUDE INDICATOR 8 DEGREES OFF BUT UPON RETURNING TO KPDX THE LOW HYDRAULIC FLUID LEVEL ANNUNCIATOR ILLUMINATED AND HE DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE REMOVED AND REPLACED CAPTAINS ATTITUDE INDICATOR.  OPERATIONAL CHECKS WERE GOOD.  MAINTENANCE ALSO ADDRESSED LOW HYDRAULIC FLUID LEVEL ANNUNCIATOR BY SERVICING HYDRAULIC SYSTEM AS REQUIRED.  AIRSPEED INDICATOR WAS REPLACED BUT WAS NOT THE CAUSE OF THE DECLARATION OF AN EMERGENCY BY THE PILOT, NO PARTS WERE REPLACED TO CORRECT THE HYDRAULIC FLUID LEVEL ANNUNCIATOR.
